MathSciNet Relay Station
MathSciNet bibliographic data
MR2395583 (2009g:57049) 57R56 (18D35 19D23)
Lauda, Aaron D.; Pfeiffer, Hendryk Open-closed strings: two-dimensional extended TQFTs and Frobenius algebras. Topology Appl. 155 (2008), no. 7, 623–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement